# SDR AU000313

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Wing, Nac/Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT INBOARD NACELLE TO FORWARD SPAR ATTACHMENT CASTING UPPER LUG CORRODED IN THE AREA AROUND HI-LOC FASTENER.
